# SDR SIMA201030801

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 17,129 hours, 15,259 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166248
- Part serial: 9804097
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 17,898 hours, 14,344 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4080 THE CREW REPORTED THAT DURING THE CLIMB AT APPROXIMATELY FLIGHT LEVEL 160, RECEIVED A BLEED 2 OVER TEMPERATURE MESSAGE IN ICING CONDITIONS.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO RETURN TO ORD.  THE AIRCRAFT LANDED AND RETURNED TO THE GATE WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 FAN AIR CONTROL THERMOSTAT IAW EMB AMM 36-11-06.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
